MAUDE Adverse Event Report: ST PAUL CAPNOCHECK SLEEP CAPNOGRAPH/OXIMETER; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL CAPNOCHECK SLEEP CAPNOGRAPH/OXIMETER; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004050
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.A product sample was received and is awaiting evaluation, investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the monitor would occlude about 45 minutes after using.No report of patient involvement.
 
Additional Manufacturer Narrative
H3.Device evaluated by manufacturer and h6.Evaluation codes: updated.One product was received.Visual inspection noted the ?tamper? sticker was intact and no impact or corrosion damage was present.Functional testing involved performing a flow meter check, co2 simulator test.Received a co2 pump flow rate below specifications.Received a etco2 reading above specifications.Monitor started alarming occlusion after approximately 30 minutes.Complaint confirmed.A root cause was due to the tubing from the absorber was obstructed where it connects to the valve.A device history record (dhr) review was not performed because the device is beyond a year from its manufacture date and there was no indication of a manufacturing defect during the investigation.Service history review identified this device has not been in for service in the previous 12 months and there was no indication that the complaint was related to a previous service of the device.The absorber tubing was replaced, and the product passed all functional tests.

Brand Name
CAPNOCHECK SLEEP CAPNOGRAPH/OXIMETER
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16864899
Report Number3012307300-2023-05015
Device Sequence Number20188794
Product Code CCK
UDI-Device Identifier10610586036866
UDI-Public10610586036866
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9004050
Device Catalogue Number9004050
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/25/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown